Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

so i'm not very sure, i was a bad boy a drank quite a bit this past week, way more then i should have since im on accutane. and im not sure but i feel as though my face has gotten ridiculously red(more than usual if thats possible lol) since i've been drinking. is there any link to that from the medication?

Share this post


Link to post
Share on other sites

I doubt there is any link there. You're not supposed to drink on accutane because of your liver, not because it will make your face red.

Share this post


Link to post
Share on other sites

maybe you slept on your stomach and kinda rubbed your face with the pillow during the night. Thats what happened to me, and since this early morning, I've been the same darker shade of red. It'll die down during the night you just need to relax and have a good night's sleep. It usually is enough to calm my face down for the next morning. :)

Share this post


Link to post
Share on other sites

Im thinkin about starting up on accutane. Nothing has worked so far. The only reaosn im still thinking is i can't give up my booze. During school i drink on weekends. But with summer comming I know im going to be drinking a bit more. I can control myself. But I drink to get drunk usually. Binge basically. I enjoy chillin with a beer. but im not worried about that. Its the crazy ngihts that i wonder if it's a good idea to be on accutane.

Share this post


Link to post
Share on other sites
Im thinkin about starting up on accutane. Nothing has worked so far. The only reaosn im still thinking is i can't give up my booze. During school i drink on weekends. But with summer comming I know im going to be drinking a bit more. I can control myself. But I drink to get drunk usually. Binge basically. I enjoy chillin with a beer. but im not worried about that. Its the crazy ngihts that i wonder if it's a good idea to be on accutane.

Share this post


Link to post
Share on other sites

is it ok to drink moderately (ie. one standard beer per hour) on accutane? im a heavy drinker before accutane and my blood tests were normal before i started, even though i got drunk two days before the test

Share this post


Link to post
Share on other sites

I think the reason for the redness is because alcohol dehydrates your body.... and so does Accutane. If you plan to drink, make sure you are consuming much more water than you normally do to keep yourself hydrated. Everyone's different so becareful.

Share this post


Link to post
Share on other sites

Listen, I'm no saint, admittedly - I'm on my second month of accutane and I'm still drinking, but only in MODERATION. Before accutane, I could open a bottle of wine with dinner and have it polished off by the time I was ready for bed (about 5 glasses, give or take)...every night. Now, I'll have a glass or two with dinner, one or two nights per week and maybe two or three beers throughout the course of the afternoon / evening on weekends, but not every weekend.

I really don't think it's smart to drink to get drunk, or "binge drink" while on accutane. Do you guys really, seriously consider the consequences of drinking that much while on a drug that already effects your liver? I mean - wouldn't it be some shit to go on accutane to have clear skin, drink heavily throughout your course - then end up needing a damn liver transplant - or worse? I mean, I'm nobody's babysitter and people are gonna do what people are gonna do - but everyone should use their heads here.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×